# SDR 99ZZZX3566

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601SA
- Make and model: Cndair CL6001A11
- Aircraft serial: 1079
- Engine: Lyc ALF502L2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 2150809501
- Condition: Chafed
- Location: Engine
- Part time: 4,974 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE BLEED AIR DUCT, PN 215-0809-501, WAS FOUND CHAFING ON NR 2 BEARING OIL TUBE, PN 2-263-060-01.  BOTH PARTS WERE CHAFED BEYOND LIMITS AND REQUIRED REPLACEMENT.  OIL TUBE CHAFED 50 PERCENT WALL THICKNESS AND BLEED AIR DUCT CHAFED THROUGH.
